Previous |  Up |  Next

Article

Title: Remarks on dense subspaces (English)
Author: Murtinová, Eva
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 54
Issue: 3
Year: 2004
Pages: 807-815
Summary lang: English
.
Category: math
.
Summary: Some constructions of spaces with/without dense subspaces satisfying stronger separation axioms are presented. (English)
Keyword: dense subspace
Keyword: Urysohn space
Keyword: regular space
MSC: 03E17
MSC: 54D10
MSC: 54D70
idZBL: Zbl 1080.54507
idMR: MR2086736
.
Date available: 2009-09-24T11:17:51Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127931
.
Reference: [1] O. T. Alas, M. G. Tkachenko, V. V. Tkachuk, R. G. Wilson and I. V. Yaschenko: On dense subspaces satisfying stronger separation axioms.Czechoslovak Math. J. 51 (2001), 15–27. MR 1814628, 10.1023/A:1013741402093
Reference: [2] O. T. Alas and R. G. Wilson: Dense subspaces of first countable Hausdorff spaces.Questions Answers Gen. Top. 17 (1999), 199–202. MR 1716396
Reference: [3] R. Engelking: General Topology (Topologia ogólna).Państwowe Wydawnictwo Naukowe, Warszawa, 1975. (Polish) MR 0500779
Reference: [4] M. Hrušák: private communication..
Reference: [5] E. K. van Douwen: The integers and topology.Handbook of Set-Theoretic Topology, K. Kunen, J. Vaughan (ed.), North-Holland, 1984, pp. 111–167. Zbl 0561.54004, MR 0776622
Reference: [6] J. Vaughan: Small uncountable cardinals and topology.Open Problems in Topology, J. van Mill, G. M. Reed (ed.), North-Holland, 1990, pp. 195–218. MR 1078647
Reference: [7] H. E. White: First countable spaces that have special pseudo-bases.Canadian Math. Bull. 21 (1978), 103–112. Zbl 0383.54022, MR 0482615, 10.4153/CMB-1978-016-5
.

Files

Files Size Format View
CzechMathJ_54-2004-3_22.pdf 307.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo